HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
理学院・理学研究院  >
Journal of the Faculty of Science, Hokkaido Imperial University. Series 1, Mathematics >

Vol. 8 no. 4 : [2]

検索結果表示: 1 - 2 / 2
資料種別著者タイトル別タイトル掲載誌等発行日
bulletin (article)Kondô, MotokitiSUR LA REPRÉSENTATION PARAMÉTRIQUE DES ENSEMBLES-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics = 北海道帝國大學理學部紀要1940年
bulletin (article)Hashimoto, HiroshiON THE GEOMETRY OF A SYSTEM OF PARTIAL DIFFERENTIAL EQUATIONS OF THIRD ORDER-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics = 北海道帝國大學理學部紀要1940年
検索結果表示: 1 - 2 / 2

 

本サイトに関するご意見・お問い合わせは repo at lib.hokudai.ac.jp へお願いします。 - 北海道大学